A note on blocks of skeleton tolerances

2014
journal article
article
cris.lastimport.wos2024-04-09T22:12:39Z
dc.affiliationWydział Matematyki i Informatyki : Zespół Katedr i Zakładów Informatyki Matematycznejpl
dc.contributor.authorGórnicka, Anettapl
dc.contributor.authorGrygiel, Joannapl
dc.contributor.authorGrygiel, Katarzyna - 136103 pl
dc.date.accessioned2015-03-27T07:02:53Z
dc.date.available2015-03-27T07:02:53Z
dc.date.issued2014pl
dc.description.number1pl
dc.description.physical176-184pl
dc.description.volume143pl
dc.identifier.doi10.1007/s10474-013-0375-zpl
dc.identifier.eissn1588-2632pl
dc.identifier.issn0236-5294pl
dc.identifier.urihttp://ruj.uj.edu.pl/xmlui/handle/item/4277
dc.languageengpl
dc.language.containerengpl
dc.rights.licencebez licencji
dc.subtypeArticlepl
dc.titleA note on blocks of skeleton tolerancespl
dc.title.journalActa Mathematica Hungaricapl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-09T22:12:39Z
dc.affiliationpl
Wydział Matematyki i Informatyki : Zespół Katedr i Zakładów Informatyki Matematycznej
dc.contributor.authorpl
Górnicka, Anetta
dc.contributor.authorpl
Grygiel, Joanna
dc.contributor.authorpl
Grygiel, Katarzyna - 136103
dc.date.accessioned
2015-03-27T07:02:53Z
dc.date.available
2015-03-27T07:02:53Z
dc.date.issuedpl
2014
dc.description.numberpl
1
dc.description.physicalpl
176-184
dc.description.volumepl
143
dc.identifier.doipl
10.1007/s10474-013-0375-z
dc.identifier.eissnpl
1588-2632
dc.identifier.issnpl
0236-5294
dc.identifier.uri
http://ruj.uj.edu.pl/xmlui/handle/item/4277
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights.licence
bez licencji
dc.subtypepl
Article
dc.titlepl
A note on blocks of skeleton tolerances
dc.title.journalpl
Acta Mathematica Hungarica
dc.typepl
JournalArticle
dspace.entity.type
Publication

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
3
Views per month

No access

No Thumbnail Available